# SDR 08FDEA00700

- Difficulty date: March 5, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541614
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND IN AFT CARGO FLOORBOARD STRINGER R7.55, STA 1320-1340. TO EVALUATE EXISTING REPAIR.  EXISTING REPAIR FOUND NOT IAW B757-200 SRM 51-70-11 FIG 1 DETAIL I, II REV.93.  AFT CARGO FLOORBOARD STRINGER AT R7.55, FROM STA 1200 TO STA 1343.5, REPLACED IAW B757-200 SRM 51-10-02 REV 93.
